# SDR CA190325005

- Difficulty date: March 21, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cessna 172N
- Aircraft time: 16,585 hours
- Engine: Lyc O320D2J
- System (JASC): 2320 · Data Transmission Auto Call
- Part: Radio
- Part number: 69102442
- Condition: Malfunctioned
- Location: Nav Com
- Stage of operation: NR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: L

## Discrepancy

(CAN) WHILE ON FINAL IN THE CIRCUIT, AIRCRAFT X-XXXX LOST RADIO RECEPTION. STUDENT HAD PREFORMED A GO-AROUND, ENTERED TRANSPONDER SQUAWK CODE 7600 AND CALLED TOWER BY CELL PHONE. THE STUDENT RECEIVED LANDING CLEARANCE FROM TOWER AND LANDED WITHOUT INCIDENT. AIRCRAFT WAS REFERRED TO MAINTENANCE FOR INVESTIGATION. MAINTENANCE REPORT: FURTHER INFORMATION FROM CREW INDICATED DISPLAY WENT BLANK IN FLIGHT WITH NO TRANSMIT & NO RECEIVE. PRIOR TO LANDING THE UNIT WAS SERVICEABLE. SYSTEM TROUBLESHOOTING WAS CARRIED OUT. POWER AND GROUNDS WERE CONFIRMED SERVICEABLE AT VOLTAGE CONVERTER AND AT COMM TRAY CONNECTOR. AIRCRAFT CHARGING SYSTEM VOLTAGE CHECKED DURING GROUND RUN AND FOUND TO BE SERVICEABLE. NAV COMM REMOVED AND REPLACED WITH SERVICEABLE UNIT WITH GROUND CHECKS CARRIED OUT WITH NO FAULTS FOUND IAW OEM INSTRUCTIONS.A/C RETURNED TO SERVICE. A/C HOURS 16123.8.
